Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Dimension of the $l^n_p$-Subspaces of Banach Spaces, for $1 \leqslant p < 2$

Gilles Pisier
Transactions of the American Mathematical Society
Vol. 276, No. 1 (Mar., 1983), pp. 201-211
DOI: 10.2307/1999427
Stable URL: http://www.jstor.org/stable/1999427
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Dimension of the $l^n_p$-Subspaces of Banach Spaces, for $1 \leqslant p < 2$
Preview not available

Abstract

We give an estimate relating the stable type $p$ constant of a Banach space $X$ with the dimension of the $l^n_p$-subspaces of $X$. Precisely, let $C$ be this constant and assume $1 < p < 2$. We show that, for each $\varepsilon > 0, X$ must contain a subspace $(1 + \varepsilon)$-isomorphic to $l^k_p$, for every $k$ less than $\delta(\varepsilon)C^{p'}$ where $\delta(\varepsilon) > 0$ is a number depending only on $p$ and $\varepsilon$.

Page Thumbnails

  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211